# SDR AALA20001586

- Difficulty date: September 17, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N870AA
- Make and model: Boeing 727223
- Aircraft serial: 21382
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing Lower Skin
- Part time: 63,165 hours, 37,992 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - WING CENTER SECTION, LOWER SKIN HAD CORROSION AT RIGHT PLENUM.  REMOVED CORROSION AND INSTALLED DOUBLER PER SRM 57-30-3.  (X)
